MathSciNet Relay Station
MathSciNet bibliographic data
MR2299924 60H05 (60F05)
Peccati, Giovanni; Taqqu, Murad S. Stable convergence of generalized $L^2$ stochastic integrals and the principle of conditioning. Electron. J. Probab. 12 (2007), no. 15, 447–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement